MathSciNet Relay Station
MathSciNet bibliographic data
MR2065675 (2005b:15045) 15A57 (81P68)
Diţă, P. Some results on the parametrization of complex Hadamard matrices. J. Phys. A 37 (2004), no. 20, 5355–5374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement